# SDR USAA960606

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Part number: 9911885511
- Condition: Cracked
- Location: Vert Stab
- Part time: 74,679 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C2 CHECK, FOUND .5 INCH CRACK IN LOWER FIXED LEADING EDGE FRAME 5 OF VERTICAL STABILIZER.  REPLACED DEFECTIVE PART WITH IDENTICAL PART NR 991188511.  (M)
